MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 4.2MM; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 4.2MM; CEMENT, BONE, VERTEBROPLASTY
Model Number 0909200042
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device implanted.
 
Event or Problem Description
It was reported that during a standard post-op x-ray following a bipedicular t5 kyphoplasty, the implant had escaped the vertebral body.No delay, medical intervention, or additional adverse consequences have been reported.Additional medical follow-up is not expected at this time.

Brand Name
SPINEJACK EXPANSION KIT 4.2MM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16808931
Report Number3015967359-2023-01018
Device Sequence Number3063915
Product Code NDN
UDI-Device Identifier03760253800488
UDI-Public03760253800488
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0909200042
Device Catalogue Number0909200042
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown